RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 9, Pages 1171–1182 (Mi msb1655)  

On a class of exceptional sets in the theory of conformal mappings

N. G. Makarov


Abstract: A subset $E$ of the unit circle $\partial\mathbf D$ is called an $L$-set if there exists a function univalent in the disc $\mathbf D$ mapping $E$ to a set of zero linear measure. Metric properties of $L$-sets are studied, and related problems of the radial behavior of Bloch functions are also considered.
Bibliography: 11 titles.

Full text: PDF file (589 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 68:1, 19–30

Bibliographic databases:

UDC: 517.5
MSC: 30C35, 30C45
Received: 21.06.1988

Citation: N. G. Makarov, “On a class of exceptional sets in the theory of conformal mappings”, Mat. Sb., 180:9 (1989), 1171–1182; Math. USSR-Sb., 68:1 (1991), 19–30

Citation in format AMSBIB
\Bibitem{Mak89}
\by N.~G.~Makarov
\paper On a~class of exceptional sets in the theory of conformal mappings
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 9
\pages 1171--1182
\mathnet{http://mi.mathnet.ru/msb1655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1017820}
\zmath{https://zbmath.org/?q=an:0688.30006|0708.30011}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 68
\issue 1
\pages 19--30
\crossref{https://doi.org/10.1070/SM1991v068n01ABEH001370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991EX22700002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1655
  • http://mi.mathnet.ru/eng/msb/v180/i9/p1171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:65
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019